MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number INT413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Zimmer biomet (b)(4).Patient weight: not provided.Initial reporter fax number: not provided.
 
Event or Problem Description
It was reported that an implant (int413) was unable to be placed into osteotomy.Implant did not achieve primary stability and it was removed.Tooth location 10.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10105239
Report Number0001038806-2020-00799
Device Sequence Number2729211
Product Code DZE
UDI-Device Identifier00844868006664
UDI-Public(01)00844868006664(17)230423(10)2018040689(241)INT413
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Model NumberINT413
Device Catalogue NumberINT413
Device Lot Number2018040689
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR